| Model Number |
4CN65R |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, when checking the functionality of the tracheostomy tube's balloon, the balloon was defective and did not sustain the inflation that was inserted.Replacement of the item was necessary.There was no patient involvement.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, when checking the functionality of the tracheostomy tube's cuff, the cuff was defective and did not sustain the inflation that was inserted.Replacement of the item was necessary.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no sign of any defect.The returned unit was inflated using a syringe and leak tested under water.No leakage was detected.The returned unit was inflated/deflated three times and no defect was detected.The returned unit remained inflated for a four-hour period and no leakage was detected.It was reported that when checking the functionality of the tracheostomy tube's cuff, the cuff was defective and did not sustain the inflation that was inserted.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.